# SDR SWAA2023050927757

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS827 LBL6 WL157.<[01] FOUND TO BE WITH NO LIMITS PER SRM 53-00-53-1A2;[02] REMOVED STRINGER CLIP IAW SRM 51-40-02;[03] RECEIVED NEW STRINGER CLIP LOCATED AND DRILLED AT ACB BS827 LBL6 WL 157 P/N 146A1010-10 LOT# 1478113-2 IAW SRM 51-40-05 AND DWG 146A1280 REV:A OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL.;[05] INSTALLED STRINGER CLIP AT BS 827 LBL6 WL 157 IAW SRM 51-40-02 AND DWG 146A1280 REV:A. JOB COMPLETED;[06] VERIFIED CORRECTIVE ACTION 5.;[07] VERIFIED THE MEASUREMENT TABLE. WORKSCOPE COMPLETE.
